Alert archive / Alabama / Flash Flood Warnings in 2016

Flash Flood Warning 7, NWS Huntsville, AL

August 19, 2016Jackson County, Madison County, Alabama

NWS Huntsville, AL issued this flash flood warning at Aug 19, 2016, 6:55 PM CDT for Jackson County, Madison County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2016, 6:55 PM CDT (23:55 UTC)
Expired
Aug 19, 2016, 10:00 PM CDT
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

Counties Jackson County, AL, Madison County, AL

The radar

The Northeast Alabama radar (KHTX), 34 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
449 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

784 
WGUS54 KHUN 192355
FFWHUN
ALC071-089-200300-
/O.NEW.KHUN.FF.W.0007.160819T2355Z-160820T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
655 PM CDT FRI AUG 19 2016

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE ALABAMA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
  WEST CENTRAL JACKSON COUNTY IN NORTHEASTERN ALABAMA...

* UNTIL 1000 PM CDT
    
* AT 654 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN FROM NEAR MOORES MILL EAST THROUGH RURAL AREAS OF WEST
  CENTRAL JACKSON COUNTY. UP TO TWO INCHES OF RAIN HAVE ALREADY
  FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HUNTSVILLE...MOORES MILL...GARTH...PRINCETON...RYLAND...TRENTON...
  HOLLYTREE...MAYSVILLE AND BROWNSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3475 8656 3488 8653 3488 8620 3471 8622

$$
2 follow-up statements
274 
WGUS74 KHUN 200050
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
750 PM CDT FRI AUG 19 2016

ALC071-089-200300-
/O.CON.KHUN.FF.W.0007.000000T0000Z-160820T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON AL-JACKSON AL-
750 PM CDT FRI AUG 19 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN MADISON AND WEST CENTRAL JACKSON COUNTIES...

AT 746 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN WAS BEGINNING TO
DECREASE ACROSS THE WARNED AREA. HOWEVER AROUND THREE INCHES OF RAIN
HAVE ALREADY FALLEN. SOME FLASH FLOODING IS POSSIBLE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HUNTSVILLE...MOORES MILL...GARTH...PRINCETON...RYLAND...TRENTON...
HOLLYTREE...MAYSVILLE AND BROWNSBORO.

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE IN THE
WARNED AREA OVER THE NEXT 2 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3475 8656 3488 8653 3488 8620 3471 8622

$$

07
844 
WGUS74 KHUN 200152
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
852 PM CDT FRI AUG 19 2016

ALC071-089-200202-
/O.CAN.KHUN.FF.W.0007.000000T0000Z-160820T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON AL-JACKSON AL-
852 PM CDT FRI AUG 19 2016

...THE FLASH FLOOD WARNING FOR NORTHEASTERN MADISON AND WEST CENTRAL
JACKSON COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3475 8656 3488 8653 3488 8620 3471 8622

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 3:56 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Aug 19, 3:56 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
356 PM CDT FRI AUG 19 2016

.DISCUSSION...
A moisture plume extending from northern Mexico to the southern
Mid Atlantic and Carolinas continued a feed of deep moisture across
the southern states. This moisture and daytime driven instability
has set the stage for scattered to numerous showers and t-storms
across parts of the Tennessee Valley. With precipitable water
amounts ranging in the 1.8 to 1.9 inch range, some of the showers
and storms have produced locally very heavy rainfall. One has
produced flash flooding in parts of central DeKalb county. Given
the high amounts of moisture into the mid atmosphere, not as much
lightning has been realized with most of the heavier showers.

Additional cloud cover, showers and deeper moisture have helped
reduced temperatures across the region compared to the past few
days. Highs so far have risen into the mid to upper 80s in the
rain-free spots, and in the low/mid 70s in/near shower activity.

More passing upper level systems (mainly to our north and south)
could help more showers/storms form this evening. Night time cooling
and a more stable atmosphere should result in convection fading
later this evening and during the late night. Places that receive a
good wetting rains and/or have less cloud coverage could be affected
by fog near daybreak. Given that any fog formation will be patchy -
did not put it in the forecast.

More daytime heating in a moisture atmosphere should bring more
widespread shower/thunderstorm development during Saturday. Model
indicated precip water amounts in the 1.9 to 2.2 inch range of
course means locally heavy rains, along with a potential for water
ponding or flooding cannot be ruled out. Forecast soundings from
the NAM/GFS look similar to today's (with the GFS a bit drier in the
mid levels), thus somewhat greater odds of gusty winds in the ~40
mph range and more lightning production in the heavier showers. The
approach of a cold front will keep high rain chances going Sat
evening. The front should move in a NW-SE manner across the region
during Sunday, ending rain from north to south during the day.

Dry weather with slightly cooler than seasonable temperatures
(highs in the mid/upper 80s) will start a new week. High pressure
should build southward from the northern plains, reaching the Mid
Atlantic by the middle of next week. The front south of the region
will return northward after midweek, bringing more shower chances
back to the area.

RSB

&&

.AVIATION...
(Issued 1246 PM CDT FRI AUG 19 2016)
For 18Z TAFs: Sporadic areas of convection are again developing
across the cntrl/ern half of the area this early Fri afternoon,
although right now most of the activity is predom +shra. As heating
continues, the chance for shra/tsra will increase through the early
evening hrs. Even with increasing coverage of rainfall, confidence
is low on the actual placement/timing near the two main terminals.
Lingering activity should then diminish later this evening, with
lower cigs developing across much of the area. Some br is possible
heading into the early morning period, with brief MVFR/IFR conds
possible as a result of reduced cigs/vis.

09

&&

.PRELIMINARY POINT TEMPS/POPS...
Huntsville    72  87  72  85 /  60  60  60  60
Shoals        72  86  73  84 /  60  60  70  60
Vinemont      71  85  72  84 /  60  60  60  60
Fayetteville  72  86  72  84 /  60  60  70  60
Albertville   72  87  72  85 /  60  60  60  60
Fort Payne    71  86  71  85 /  60  60  50  60

&&

.HUN Watches/Warnings/Advisories...
AL...NONE.
TN...NONE.
&&

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Aug 19, 10:10 AM CDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1010 AM CDT FRI AUG 19 2016

ALZ001>010-016-TNZ076-096-097-201015-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1010 AM CDT FRI AUG 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE COVERAGE OF THUNDERSTORMS IS STILL EXPECTED TO INCREASE INTO THE
EARLY AFTERNOON PERIOD...WITH NUMEROUS STORMS DEVELOPING ACROSS THE
OUTLOOK AREA. LOCALLY HEAVY DOWNPOURS AND BRIEF GUSTY WINDS WILL BE
THE PRIMARY HAZARDS WITH THE STRONGER STORMS. MINOR FLOODING IS ALSO
POSSIBLE IN AREAS WHICH RECEIVE MULTIPLE EPISODES OF HEAVY RAINFALL.
THE COVERAGE OF THUNDERSTORMS WILL DIMINISH THIS EVENING...ALTHOUGH
ISOLATED STORMS WILL BE POSSIBLE INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS THE REGION FROM SATURDAY
THROUGH SUNDAY MORNING. HOWEVER...A COLD FRONT IS EXPECTED TO ARRIVE
IN THE REGION SUNDAY AFTERNOON AND END THE THREAT FOR STORMS FROM
NORTHWEST TO SOUTHEAST BY SUNDAY EVENING.

A MOIST AND UNSTABLE AIRMASS WILL RETURN TO THE REGION ON WEDNESDAY
WITH A LOW CHANCE OF THUNDERSTORMS RETURNING WEDNESDAY AND THURSDAY.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Aug 19, 4:22 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
422 PM CDT FRI AUG 19 2016

TNZ076-096-192200-
MOORE TN-LINCOLN TN-
422 PM CDT FRI AUG 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MOORE AND SOUTHERN
LINCOLN COUNTIES UNTIL 500 PM CDT...

AT 422 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH
HEAVY RAIN 7 MILES SOUTHWEST OF FAYETTEVILLE...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...LYNCHBURG...LINCOLN...ELORA...SMITHLAND...HURDLOW...
TAFT...MIMOSA...MOLINO AND SKINEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3500 8674 3517 8678 3528 8632 3501 8635
TIME...MOT...LOC 2122Z 261DEG 23KT 3510 8668

07
Special weather statement, Aug 19, 5:08 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
508 PM CDT FRI AUG 19 2016

ALZ006-TNZ096-192300-
MADISON AL-LINCOLN TN-
508 PM CDT FRI AUG 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON AND
SOUTHEASTERN LINCOLN COUNTIES UNTIL 600 PM CDT...

AT 508 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM
WITHHEAVY RAIN NEAR HAZEL GREEN...OR 9 MILES NORTH OF
MERIDIANVILLE...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MERIDIANVILLE...MOORES MILL...HAZEL GREEN...NEW MARKET...LINCOLN...
FLINTVILLE...BELLEVIEW...ELORA...PLEVNA AND CRYSTAL SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3513 8632 3499 8632 3499 8631 3498 8631
      3495 8627 3492 8627 3495 8629 3494 8632
      3493 8632 3491 8631 3489 8634 3488 8635
      3489 8661 3507 8663
TIME...MOT...LOC 2208Z 264DEG 14KT 3499 8654

07
Special weather statement, Aug 19, 5:53 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
553 PM CDT FRI AUG 19 2016

ALZ016-192330-
CULLMAN AL-
553 PM CDT FRI AUG 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CULLMAN COUNTY UNTIL 630
PM CDT...

AT 552 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH
HEAVY RAIN NEAR DODGE CITY...OR 13 MILES SOUTHWEST OF
CULLMAN...MOVING EAST AT 5 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CULLMAN...HANCEVILLE...GOOD HOPE...DODGE CITY...GARDEN CITY...
COLONY...BREMEN...BLACK BOTTOM...PHELAN AND ARKADELPHIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3407 8706 3423 8679 3402 8672 3397 8678
      3396 8679 3395 8679 3396 8682 3394 8682
      3395 8685 3393 8686 3394 8688 3392 8689
      3391 8692 3390 8693 3389 8692 3389 8702
TIME...MOT...LOC 2252Z 258DEG 5KT 3400 8696

07
Special weather statement, Aug 19, 6:05 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
605 PM CDT FRI AUG 19 2016

ALZ006-009-192345-
MADISON AL-JACKSON AL-
605 PM CDT FRI AUG 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON AND
NORTHWESTERN JACKSON COUNTIES UNTIL 645 PM CDT...

AT 604 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MOORES MILL...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOORES MILL...SKYLINE...GURLEY...NEW MARKET...PLEASANT GROVES...
HYTOP...GARTH...RYLAND...LARKIN AND TRENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3470 8649 3488 8653 3499 8612 3472 8606
TIME...MOT...LOC 2304Z 259DEG 15KT 3481 8643

07
Special weather statement, Aug 19, 6:12 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
612 PM CDT FRI AUG 19 2016

ALZ005>007-200000-
MORGAN AL-MADISON AL-LIMESTONE AL-
612 PM CDT FRI AUG 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...SOUTHWESTERN
MADISON AND SOUTHEASTERN LIMESTONE COUNTIES UNTIL 700 PM CDT...

AT 611 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DECATUR...MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WESTERN HUNTSVILLE...DECATUR...MADISON...ATHENS...REDSTONE ARSENAL...
TRIANA...HUNTSVILLE INTERNATIONAL AIRPORT...TANNER...HARVEST AND
MOORESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

IF ON OR NEAR THE TENNESEE RIVER...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3456 8700 3474 8702 3482 8670 3455 8667
TIME...MOT...LOC 2311Z 263DEG 8KT 3466 8693

07
Special weather statement, Aug 19, 6:53 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
653 PM CDT FRI AUG 19 2016

ALZ016-200045-
CULLMAN AL-
653 PM CDT FRI AUG 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 745 PM
CDT...

AT 652 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM
WITHHEAVY RAIN OVER DODGE CITY...OR 10 MILES SOUTHWEST OF
CULLMAN...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CULLMAN...HANCEVILLE...GOOD HOPE...HOLLY POND...DODGE CITY...
BALDWIN...VINEMONT...BAILEYTON...WEST POINT AND EVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3404 8711 3431 8686 3431 8671 3420 8655
      3393 8687 3394 8688 3392 8689
TIME...MOT...LOC 2352Z 218DEG 18KT 3404 8692

07

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 1:31 PM CDTSpecial Weather StatementHUNDeKalb59 min
Aug 19, 1:42 PM CDTFlash Flood WarningHUNDeKalb3 hr
Aug 19, 2:10 PM CDTSpecial Weather StatementHUNDeKalb65 min
Aug 19, 4:17 PM CDTSpecial Weather StatementHUNMarshall43 min
Aug 19, 5:53 PM CDTSpecial Weather StatementHUNCullman37 min
Aug 19, 6:05 PM CDTSpecial Weather StatementHUNMadison40 min
Aug 19, 6:12 PM CDTSpecial Weather StatementHUNLimestone48 min
Aug 19, 6:53 PM CDTSpecial Weather StatementHUNCullman52 min

Nearby

Flash Flood Warnings in Alabama, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.